# SDR UIEA2017121102388

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,400 hours, 17,921 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOP. COMPLETED QRH ( RESET LEFT WINDOW HEAT. FOLLOWED WINDOW HEAT BITE PROCEDURES PER FIM 30-41-00-815-804, OPS CHECK NORMAL AT THIS TIME  )
